MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.524S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j employee.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent a procedure to have the tfna system implanted.During the procedure, the surgeon introduced the nail, passed the traction screw, locked it and when the compression was made, the fracture is devastated.The surgeon performed augmentation in which the cement came out and went to the focus of the fracture without leaving it.There was patient consequence.There is no further information available.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 34mm f/im nail-ster.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: part number: 04.005.524s lot number: 6l64106 manufacturing site: selzach.Supplier: (b)(4).Release to warehouse date: january 27, 2020.Expiry date: january 1, 2030.Device was first manufactured unsterile under the lot 2l20267 in mezzovico and sterilized afterwards.As this complaint is neither packaging nor sterilization related only the manufacturing documents of the unsterile device 04.005.524 with lot 2l20267 were reviewed: a manufacturing record evaluation was performed for the finished unsterile device lot number, and no non-conformities were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Correction: g1: manufacturing site name and address.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 34MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10462230
Report Number2939274-2020-03842
Device Sequence Number11567853
Product Code HWC
UDI-Device Identifier10886982085931
UDI-Public(01)10886982085931
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.524S
Device Catalogue Number04.005.524S
Device Lot Number6L64106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date10/01/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FEM NAIL Ø10 130° L170 TIMO15; TFNA SCR PERF L100 TAN; TRAUMA SYRING KIT 4*1 ML 2*2 ML; TRAUMACEM V+ CEMENT KIT 10 ML; TRAUMACEM(TM) V+ INJECTION CANNULA FOR TFNA
Outcome Attributed to Adverse Event Required Intervention;